Processing math: 100%
Journals
Resources
About Us
Open Access

An Identity with Skew Derivations on Lie Ideals

An Identity with Skew Derivations on Lie Ideals

Year:    2016

Author:    Zhengping Wang, Rehman Ur Nadeem, Shuliang Huang

Communications in Mathematical Research , Vol. 32 (2016), Iss. 1 : pp. 83–87

Abstract

Let R be a 2-torsion free prime ring and L a noncommutative Lie ideal of R. Suppose that (d,σ) is a skew derivation of R such that xsd(x)xt=0 for all xL, where s,t are fixed non-negative integers. Then d=0.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.13447/j.1674-5647.2016.01.06

Communications in Mathematical Research , Vol. 32 (2016), Iss. 1 : pp. 83–87

Published online:    2016-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    5

Keywords:    skew derivation generalized polynomial identity Lie ideal prime ring.

Author Details

Zhengping Wang

Rehman Ur Nadeem

Shuliang Huang